# SDR ASOA06099

- Difficulty date: January 18, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE INB AND OB FS 280 CLIPS, LBL9, WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE IB AND OB FS 280 CLIPS, LBL9, IAW SRM 51-42-21.  (K)
